MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HDM; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HDM; INTRAOCULAR LENS
Lot Number 161333
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lenstec can confirm that all procedures in the manufacturing and packaging of the lens was conducted correctly.Due to the absence of the lens, lenstec was unable to perform a more thorough investigation of the complaint.We are therefore unable to determine a specific cause for the damage observed on the haptic.Furthermore, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.
 
Event or Problem Description
Lenstec received an email stating that "haptic bent and broke during insertion, lens had to be cut out and replaced".

Brand Name
SOFTEC HDM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
MDR Report Key9012596
Report Number9613160-2019-00025
Device Sequence Number16606586
Product Code HQL
UDI-Device Identifier00844369039529
UDI-Public00844369039529
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/21/2021
Device Lot Number161333
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2019
Initial Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1